# SDR SWAA990443

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Engine: Ge CFM563B1
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Part number: WL203EEDS
- Condition: Inop
- Location: Nr 2 Fuel Flow
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EN ROUTE, NR 2 ENG FUEL FLOW METER INDICATOR WENT INOP.  REMOVED AND REPLACED FUEL FLOW METER INDICATOR PER MM.
